# SDR AWXA200500405

- Difficulty date: March 13, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 652072615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CORROSION WAS FOUND ON UPPER ATTACH ANGLE FOR INTERCOSTAL AT FORWARD CARGO COMPARTMENT THRESHOLD BS 460, STR 25 RT.  MAINTENANCE REMOVED CORRODED ATTACH ANGLE AT BS 460, STR 25 RT; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-20726; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
